Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    crazed98 is offline Associate Member
    Join Date
    Jun 2004
    Posts
    200

    Been off 26 days and acne all over back/shoulders, WTF?!

    Ok, I did cyp/deca , like I always do, and finished about 26-30 days ago. Did my pct, and now there is ALOT of pimples across my upper back and shoulders, painfull mother F'ers, under the skin! Whats the deal? What can I take to get it to stop? I never ever got acne before or ever in my life I was a blessed teen, could it be that now on TRT (testosterone replacement therapy)? This is new now, I have to use a rub on cream cause my body from 2 years BEFORE I ever did a cycle my pituitary gland shut down from some bacterial infection. When do I start the rub on cream again? Is my horomones all messed up? When should I start the TRT again? Now?

  2. #2
    Derek6621 is offline New Member
    Join Date
    Apr 2005
    Posts
    23
    I usally get acne when I first start my cycle and when I come off. I think its from the hormone levels changing so drasticly.

  3. #3
    Hoover is offline Junior Member
    Join Date
    Mar 2005
    Posts
    138
    that sucks man. i dealt with acne on my back and chest when i was in high school. it was really bad. so i used accutane and it cleared it up, but it was a nightmare being on that stuff. i am on week 5 of my prop/eq cycle and no problems with pimples. acne has not been a problem during my previous cycles. it could be your hormone levels causing the acne. i hope it clears up quickly.

  4. #4
    crazed98 is offline Associate Member
    Join Date
    Jun 2004
    Posts
    200
    Any ideas about the TRT? Maybe from the Mods or the VETS?

  5. #5
    bigger is offline Senior Member
    Join Date
    Apr 2005
    Posts
    1,142
    i got ridd of mine when i was in greece, the sun does it my man , just cill in the sun, and get a nice tan.
    peace!

  6. #6
    Geeezer's Avatar
    Geeezer is offline Senior Member
    Join Date
    Dec 2003
    Location
    South JerseyJ
    Posts
    1,224
    Acne Was a Bit#$ With Me to after PCT ,All over my back.
    I just started a new cycle and I just finished week 2 and Acne is almost gone now...
    Zits Suck!!!!!!!
    Can try a tanning bed to

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •